Logo Logo

Dense families of low-complexity attainable sets of markets, Journal of Mathematical Economics

Abstract

The complexity of the attainable set of utility outcomes of a market (with finitely many traders) is defined as the least number of commodities involved in any market giving the same set. This notion is investigated both for the case of quasiconcave and concave utility functions. It is shown that, in either case, there is a dense collection of attainable sets, each having complexity at most n(n-1)/2.

Type

Article

Author(s)

Louis J Billera, Robert Weber

Date Published

1979

Citations

Billera, J Louis, and Robert Weber. 1979. Dense families of low-complexity attainable sets of markets. Journal of Mathematical Economics. 6(1): 67-73.

KELLOGG INSIGHT

Explore leading research and ideas

Find articles, podcast episodes, and videos that spark ideas in lifelong learners, and inspire those looking to advance in their careers.
learn more

COURSE CATALOG

Review Courses & Schedules

Access information about specific courses and their schedules by viewing the interactive course scheduler tool.
LEARN MORE

DEGREE PROGRAMS

Discover the path to your goals

Whether you choose our Full-Time, Part-Time or Executive MBA program, you’ll enjoy the same unparalleled education, exceptional faculty and distinctive culture.
learn more